9 months old baby

Question: Hi My baby is 9 month old and have to put measles vaccination by next week but before itself she got fever and followed by rashes in her body.. Doc told it's due to measles. I m worrying that whether she ll get any side effects in future because of this measles

1 Answers
Question
Answer: Dear aftr vaccination it's normal for baby to have fever and allergies. So don't worry it will give baby immunity for future and will not do any harm in future.
  • avatar
    Sumithra Devi123 days ago

    But still not vaccinated.. Doc told after 10 days we will put vaccination

Similar Questions with Answers
Question: Last week I got heavy bleeding doc gave dupesthon tablet and she put injection...... but now noticing little amount of blood in stool it's normal or serious?
Answer: Blood in stool can be because of constipation.. hard passing stool cause anus to bleed .. also u can be having piles if u notice blood regularly u must consult doctor
»Read All Answers
Question: Tomorrow i am going to put 3rd month vaccination for my baby. Will it be painful like 2nd vaccination because last time he cried alot and got fever for two days. Really i am unable to calm him for many hours . Now i am tensed about his next vaccination tomorrow
Answer: After vaccinations fever ,pain and swelling are common . So don't worry it's normal and after vaccinations every baby goes through it. You can give paracetamol as doctor prescribe it can give every 6 hourly for first two days and later if baby has fever else no need. And you can apply ice pack on the injection site this will help to reduce pain and swelling
»Read All Answers